# SDR AWXA200600686

- Difficulty date: April 4, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 52,899 hours, 23,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D53475517200
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CHAFING ON DOOR SILL SUPPORT FITTING LOCATED ON FS 54 + 16, Y -607 AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED AND REPLACED DOOR SILL SUPPORT FITTING LOCATED ON FS 54 + 16, Y -607 IAW AIRBUS 320 SRM 57-22-11 PAGE 1 PARA 5.
